Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/lupus/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Reacurring UTI's!
    avatar
    therese0723 posted:
    Anyone else having this problem? It has been since the Beginning of November when we came back from Fl. I have been on everything under the sun and after taking it and being off these antibiotic for about 3 days its back!. Lord I am so tired, and so worn out its not even funny. That Im seeing a urologist and that's not helping.
    Anything at this point would be helpful.
    THERESE
     
    avatar
    lupylisa44 responded:
    Hi Therese

    I had the same problem! For me they started when I started taking immunosuppresant meds (Cellcept) They seem to occur a day or two after having intercourse. And these infections came on and off for several years! I tried everything my urologist suggested taking an antibiotic (250 mg cipro) every time I had sex which didn't seem like a good solution. So I went looking for one on my own and found it!!!

    I started taking D-Mannose with Cran-Actin made by Solaray and have not had a UTI since!!!. It's available at the health food store. I take two capsules before intercourse and two caps the next day since that is when I tend to get the infections. If that is not your issue, I would suggest taking two every day for a couple of months to see if you get results from it. It works to prevent bacteria from latching on to the walls of your bladder.

    I swear by it! It has changed my life!

    Lupylisa
    With love, with patience and with faith, we'll make our way.
     
    avatar
    therese0723 responded:
    Thank You. I am going to try this for sure. Are you having a hard time holding your it also?


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.